MAUDE Adverse Event Report: EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT MAGNA MITRAL EASE PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART-VALVE

EDWARDS LIFESCIENCES CARPENTIER-EDWARDS PERIMOUNT MAGNA MITRAL EASE PERICARDIAL BIOPROSTHESIS; REPLACEMENT HEART-VALVE
Model Number 7300TFX25
Medical Device Problem Code Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Dyspnea (1816); Fatigue (1849)
Date of Event 09/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was reported that a patient with a 25mm 7300tfx pericardial mitral valve was scheduled for valve-in-valve intervention after an implant duration of nine (9) years, nine (9) months due to moderate mitral regurgitation.The patient presented with dyspnea and fatigue.The patient was scheduled for intervention on (b)(6) 2025.The procedure was ultimately cancelled due to left atrial clot found while the patient was on the or table.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: updated sections: b4, g3, g6, h2, h6 (type of investigation, investigation findings, and investigation conclusions).Engineering evaluation summary: per (b)(4), regurgitation identified post-procedurally has many potential root causes, including structural valve deterioration (svd), non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis.Regurgitation occurring post-procedurally is most commonly related to patient and/or procedural factors and is not typically an indication of a device malfunction related to a manufacturing non-conformance.A device history record (dhr) review was performed, and no relevant non-conformances were identified.There is insufficient information available regarding patient or procedural factors known to cause or contribute to regurgitation.Therefore, a definitive root cause cannot be conclusively determined.H11: corrective data: investigative result was inadvertently omitted when submitting medwatch # (b)(4).All pertinent information has been included in this medwatch report.
 
Event or Problem Description
It was reported that a patient with a 25mm 7300tfx pericardial mitral valve underwent valve-in-valve intervention after an implant duration of nine (9) years, 11 months due to moderate mitral regurgitation.The patient presented with dyspnea and fatigue.The patient was originally scheduled for intervention on (b)(6) 2025 but was then cancelled due to left atrial clot found while the patient was on the or table.The tmvr procedure was successfully performed after an implant duration of 10 years, one (1) month resulting in the implant of a 26mm 9750tfx transcatheter valve.
 
Additional Manufacturer Narrative
Regurgitation identified post-procedurally has many potential root causes, including structural valve deterioration (svd), non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis.Regurgitation occurring post-procedurally is most commonly related to patient and/or procedural factors and is not typically an indication of a device malfunction related to a manufacturing non-conformance.A device history record (dhr) review was performed, and no relevant non-conformances were identified.There is insufficient information available regarding patient or procedural factors known to cause or contribute to regurgitation.Therefore, a definitive root cause cannot be conclusively determined.

Brand Name
CARPENTIER-EDWARDS PERIMOUNT MAGNA MITRAL EASE PERICARDIAL BIOPROSTHESIS
Common Device Name
REPLACEMENT HEART-VALVE
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
mle fl2 - office m2013
irvine, CA 92614
9492506615
MDR Report Key23831274
Report Number2015691-2025-10285
Device Sequence Number9278046
Product Code DYE
UDI-Device Identifier00690103186253
UDI-Public(01)00690103186253(17)190513
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P860057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date05/13/2019
Device Model Number7300TFX25
Device Catalogue Number4495214
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2025
Supplement Date Received by Manufacturer12/24/2025
01/27/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date12/31/2025
02/09/2026
Date Device Manufactured05/14/2015
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient Age70 YR
Patient SexFemale